کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
473623 | 698800 | 2011 | 6 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Oscillation of even-order half-linear functional differential equations with damping
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, a class of even-order half-linear functional differential equations with damping are studied. By using the generalized Riccati transformation and the integral averaging technique, the new oscillation criteria, which generalize and improve some known results, are obtained for all solutions of the equations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2191–2196
Journal: Computers & Mathematics with Applications - Volume 61, Issue 8, April 2011, Pages 2191–2196
نویسندگان
Shouhua Liu, Quanxin Zhang, Yuanhong Yu,